# SDR FDKA200804160

- Difficulty date: April 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 15,776 hours, 14,789 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6092 MCO-HSV.(0437 PHX LCL)  RIGHT OVERWING EXIT MARKER OUT.  MX INSPECTED AND FOUND A LOOSE CONNECTOR.  SECURED CONNECTOR.  SYSTEM OPS GOOD.
